Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 815240, 2 pages

Exact and Approximate Solutions for Nonlinear PDEs

1Department of Basic Courses, Nanjing Institute of Technology, Nanjing 211167, China
2Faculty of Science, Jiangsu University, Zhenjiang, Jiangsu 212013, China
3Department of Mathematical Sciences, International Institute for Symmetry Analysis and Mathematical Modelling, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa
4Department of Mathematics, University of Caldas, Manizales 275, Colombia
5Department of Mathematics, University of Central Florida, Orlando, FL 32816-1364, USA

Received 24 April 2014; Accepted 24 April 2014; Published 7 May 2014

Copyright © 2014 Baojian Hong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baojian Hong, Dianchen Lu, Chaudry Masood Khalique, Alvaro H. Salas, and Robert A. Van Gorder, “Exact and Approximate Solutions for Nonlinear PDEs,” Abstract and Applied Analysis, vol. 2014, Article ID 815240, 2 pages, 2014. doi:10.1155/2014/815240